On the diophantine equation $G_n(x)=G_m(P(x))$ with $Q(x,y)=0$

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageEnglish
Title of host publicationDiophantine Approximation
Place of PublicationWien
PublisherSpringer
Pages199-209
Volume16
Edition1
ISBN (Print)978-3-211-74279-2
DOIs
Publication statusPublished - 2008

Publication series

NameDevelopments in mathematics
PublisherSpringer

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Pethö, A., Fuchs, C. J., & Tichy, R. (2008). On the diophantine equation $G_n(x)=G_m(P(x))$ with $Q(x,y)=0$. In Diophantine Approximation (1 ed., Vol. 16, pp. 199-209). (Developments in mathematics). Wien: Springer. https://doi.org/10.1007/978-3-211-74280-8_10